| Model Number |
N/A |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that print scales disappear after wiping with disinfectant (not alcohol).Recently hospital has experienced frequent instances of disappearing catheter graduations during maintenance of magnetic navigation catheters.This case involves a single-lumen catheter.The disinfectants used clinically are povidone-iodine and chlorhexidine.A specific number of affected devices or patients was not provided by the complainant.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of missing markings on the catheter is confirmed; however, the exact cause is unknown.One photograph of a powerpicc was returned for evaluation.An initial visual observation of the photograph showed the device tubing near the molded joint.Several of the tubing markings were missing and some showed signs of wear.Slight discoloration of the catheter tubing was also noted in this region.No indication of the origin of the damage could be seen in the photograph.No additional damage was noted.Use residue was noted near the proximal end of the tubing.Possible causes include using an incompatible chemical with the device; however, it was noted in the description that the facility is using approved disinfectants.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.